# SDR ASAA2018051424622

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 37,728 hours, 11,349 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD454648F
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 24,174 hours, 7,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE ESN 895170 FOUND CU-N1 COATING ON NR 17 BLADE. GROUNDED - YES. REMOVED AND REPLACED BLADES NR 17 AND NR 5 IAW AMM 72-21-02-000-802-F00. ACCOMP ULTRASONIC INSPECTION OF NEW FAN BLADE ROOTS PER SUPPLEMENT 72-21-02 NO DISCONTINUITIES NOTED. ACCOMPLISHED TEST 7, VIBRATION SURVEY OF AMM 71-00-00 PB 501 N1 VIBRATIONS WITHIN LIMITS, REF T/C 78472002 FOR FAN BLADE LUBE.
